MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20127E
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was damaged the following information was received by the initial reporter with the following verbatim: iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by the customer iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected.No product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 20127e lot number 23129307 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20dec2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Material#: 20127e, batch#: 23129307.It was reported by the customer iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected verbatim: rcc received a complaint via community.Pir attached.Iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected comments on (b)(6) 2024.1.Please confirm that batch number.(10)23129307.2.Please provide the address of the facility for us to ship the return label? (b)(6).3.Did the event directly, or indirectly involve a patient or user? unknown.4.Did the event involve an urgent/life threatening medical situation? no.5.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Please include treatment/intervention provided and the outcome.No harm.
 
Event or Problem Description
No additional information was provided.Material#: 20127e batch#: 23129307 it was reported by the customer iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected rcc received a complaint via community.Pir attached.Iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected comments on 12/02/2024 1.Please confirm that batch number.(10)23129307 2.Please provide the address of the facility for us to ship the return label? (b)(6).3.Did the event directly, or indirectly involve a patient or user? unknown 4.Did the event involve an urgent/life threatening medical situation? no 5.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Please include treatment/intervention provided and the outcome.No harm.
 
Additional Manufacturer Narrative
It was reported by the customer iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected no product or photo was returned by the customer.The customer complaint of component damage could not be verified due to the product not being returned for failure investigation.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review for model 20127e lot number 23129307 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20dec2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Ting our commitment to continuous quality improvement.
 
Additional Manufacturer Narrative
It was reported by the customer iv tubing screw cap came off the line of lipid tubing was then contaminated and no longer able to be connected.One sample was received for quality investigation.Visual inspection was conducted on the sample.The visual inspection indicated that the securement collar was missing from the distal male luer connector.The securement collar was not submitted with the sample, and therefore it could not be determined if the collar was broken or deformed.Further examination of the male luer connector body does not indicate any damages or deformities that would have caused securement collar to separate from the male luer body.The customer complaint of component damage - no leak can be confirmed.A root cause for the failure could not be determined because the securement collar was not submitted with the sample.Manufacturing has been made aware, and will continue to monitor for occurrences of the issue.A device history record review for model 20127e lot number 23129307 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20dec2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18803515
Report Number9616066-2024-00330
Device Sequence Number20625255
Product Code FPA
UDI-Device Identifier07613203019248
UDI-Public(01)07613203019248
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20127E
Device Lot Number23129307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/16/2024
05/30/2024
07/10/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date05/17/2024
06/07/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown